Public Health Chairman says 'side effects no worse than before'

Chairman of the Association of Public Health Physicians in Israel claims that there is no need to worry about side effects of the third dose.

Arutz Sheva Staff ,

Vaccination
Vaccination
iStock

Prof. Nadav Davidovich, chairman of the Association of Public Health Physicians in Israel, spoke on Radio 103FM about possible side effects of a third vaccination. Davidovich emphasized that the third vaccination has no worse side effects than those of the first two.

"This disease has an effect on the immune system, but overall we see the same effects as the second vaccine," he said. "We do know that among younger people, the second vaccine also had relatively more transient effects, things like general weakness, fatigue, fever, headaches - even abdominal pain."

Prof. Davidovich noted that the body's reaction differs from person to person. He himself experienced no ill effects after being vaccinated about 4 weeks ago. "It's true that young people feel it more, but the serious side effects are no worse than they were reported in the second round of vaccinations." He noted that these were examined in a large study conducted by Clalit Health Services.

Davidovich recommended that a person feels weak following the vaccine should merely massage the injection site. "It's something that reduces pain, and it applies to any vaccine, not just COVID-19." He also recommended: "Do not be ashamed. If you feel that you have a little weakness, fatigue, or fever, take a painkiller, and just slow down a bit that day."

Davidovich, an epidemiologist, and physician specializing in public health is encouraged by the latest morbidity data. "There is a decrease in the coefficient of infection and a decrease in the percentage of positive tests," he noted, adding that "the number of cases is still high. I am more optimistic than before - but be careful."



top